# SDR CALA0100626

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,666 hours, 24,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 219-227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BETWEEN FORWARD EQUIPMENT ACCESSORY DOOR AND NOSE GEAR WHEEL WELL GOUGED AT BS 219-227, BL 0. THE SKIN WAS REPAIRED IAW ECRA 5310-04157.
